# SDR GTIA050072

- Difficulty date: March 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D217
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S VSI INDICATOR GOES ON AND OFF, INTERMITTENT.  TAIL SWAP WITH AC N819.  REMOVED AND REPLACED VSI INDICATOR.  (K)
